• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



constipated?

#1
#2
i found that i made me a bit constipated too. Not much you can do but keep eating high fibre and drinking water
 
#3
Hell there :)
Don't worry - constipation is a common side effect at the beginning with Xenical. It'll settle down soon enough, but make sure you drink plenty of water as well as getting enough fibre and you should be fine.
If it's making you uncomfortable, it might be best to take a mild laxative to help things along until it settles down.
x
 
#4
How much water are we meant to drink? I drink mostly tea/coffee/sugar free drinks. My doctor just weighed me, and gave me the prescription, so had no advise from her at all lol
 

Kes

Gold Member
#6
you need to make sure that you are drinking no less than 2lts...
i drink a good 4ish litres but i have done for a long time!
i drink sugar free squash, and tea and coffee till it pretty much comes out my ears lol...

i also take a green tea tablet which is a digestive antioxidant... so if you wanted to you could try that.. :)
 

bunny_hops

Violet is shrinking
#7
Hi, it seems that a lot of people are being given xenical without any sort of advice. my doc told me to ring the number on the box for the map nurses...this shut down ages and now its all online..

i think that some sort of instructional letter or something should come with these tablets...as for the rules, where did they come from??

Rachel,have you read the sticky at the start of this section, bags on info there. if you are still having trouble with the toilet, you could try some lactulose,which doesnt force you to go to the toilet, but just softens everything down so you can pass it with ease...if that isnt working then you can try senna...both are natural and light way of helping..

good luck!
 
#8
ive only been on xenical for 7 days and this is what ive been experiencing , i asked my nurse about it today when i got weighed and she said a lot of people suffer from constipation when taking it. she said some people have had some fat just so they can have a good clear out, lol i wont be doing that.

oh by the way i lost 6 pounds this week yipeeee :)
 

frumpytosexy

Taking the Scenic Route..
#9
I keep getting really bad constipation too :eek: I took a couple of senekot 3days ago and that helped...xx
 
#11
All is fine now, except I don't really think the tablets are working :/ I've had non of the side effects (I'm sure you can work out which) and I'm thinking, as I'm following a low fat diet anyway, there isn't much for the xenical to actually do? :/
 

frumpytosexy

Taking the Scenic Route..
#12
Raachel hun, not having any side effects is a good sign :) It means that you are doing everything correctly. Dont feel dishartened that you dont have any side effects (trust me you dont want them!) :p and you would only get them if you consumed too much fat..
Keep up the great work...You will do brilliantly :D xxx
 
#13
Yeah the side effects aren't fun :p
 


Similar threads